Browse "MA-Journal Papers(저널논문)" byAuthor최우진

Showing results 1 to 6 of 6

1
A Singular nonlinear boundary value problem

곽도영researcher; 최우진researcher, 충청수학회지, v.2, no.1, pp.9 - 14, 1989-06

2
A statistical interpolation method : linear prediction in a stock price process

최우진researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.38, no.3, pp.657 - 667, 2001-05

3
Bloch-spaces in the ball and Hankel operators

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.19 - 24, 1989-01

4
Convergence of Galerkin approximation for a heat equation with a random initial condition

최우진researcher; 곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.1, pp.167 - 172, 1989-07

5
Exponentiation of holomorphic functions

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.179 - 184, 1989-01

6
재정학에서 연속시간 방법론의 발전에 대한 소고

최우진researcher, TRENDS IN MATHEMATICS, v.11, no.1, pp.87 - 101, 2009

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0